The optimal number of faces in cubical complexes

Bernt Lindström

TBD mathscidoc:1701.332328

Arkiv for Matematik, 8, (3), 245-257, 1971.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:45 uploaded by arkivadmin ] [ 87 downloads ] [ 0 comments ] [ Cited by 16 ]
@inproceedings{bernt1971the,
  title={The optimal number of faces in cubical complexes},
  author={Bernt Lindström},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203445226628137},
  booktitle={Arkiv for Matematik},
  volume={8},
  number={3},
  pages={245-257},
  year={1971},
}
Bernt Lindström. The optimal number of faces in cubical complexes. 1971. Vol. 8. In Arkiv for Matematik. pp.245-257. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203445226628137.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved